# SDR SWAA2019082136157

- Difficulty date: August 5, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8340
- Condition: Corroded
- Location: Bs 790-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR SUB THRESHOLD WEB CORRODED BETWEEN BS. 790 TO BS. 847, RBL 27. / R&R AFT CARGO BAY DOOR SUB THRESHOLD WEB IAW SRM AND DWG.
